# SDR 2000UALA00328

- Difficulty date: June 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW LEADING EDGE FLAP TRANSIT LIGHT REMAINED ON AND LEFT INBOARD FLAP INDICATOR GREEN LIGHT ON.  EXCEEDED 230KTS BY 5-10 KTS.  *S/D*  REPLACED LEADING EDGE FLAP NUMBER 2 EXTEND SENSOR, S171, PER AMM 27-8 8-11.
